# SDR 29GA2014071000001

- Difficulty date: July 10, 2014
- Submitted: August 1, 2014
- Operation: Air carrier
- Aircraft: N346AG
- Make and model: Saab 340B
- Aircraft serial: 340B446
- Aircraft time: 31,021 hours, 34,998 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Panel
- Part number: D49412001
- Part serial: 6400897
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT,  WHEN GEAR HANDLE WAS MOVED UP, NO IN-TRANSIT LIGHT, GEAR RETRACTED AS NORMAL.  DURING LANDING,  GEAR IN-TRANSIT LIGHT WORKED OK.  PUSH TO TEST ALSO OK.  REPLACED LANDING GEAR CONTROL PANEL OPS CHECK SATISFACTORY.
